Hail, Marshall
- When
- September 5, 4:40 PM EST to 4:41 PM EST
- Where
- Marshall County, Bourbon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.300, -86.120
A cold front moves across the region, interacting with surface based CAPE values in excess of 5000 j/kg and abundant low level moisture. Shear through much of the atmosphere was lacking across the area, resulting in marginally severe thunderstorms with occasional downbursts producing isolated wind damage or large hail incidents.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
A cold front moves across the region, interacting with surface based CAPE values in excess of 5000 j/kg and abundant low level moisture. Shear through much of the atmosphere was lacking across the area, resulting in marginally severe thunderstorms with occasional downbursts producing isolated wind damage or large hail incidents.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Sep 5, 2:57 PM EST, 1 hour 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT FRI SEP 5 2014
.SYNOPSIS...
ISSUED AT 345 PM EDT FRI SEP 5 2014
A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9 PM
EDT...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. AHEAD OF THE FRONT TEMPERATURES HAVE RISEN INTO THE
UPPER 80S AND 90S...PUTTING HEAT INDICES AROUND 100. AS A
RESULT...A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.
OTHERWISE...RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT. LOW TEMPERATURES WILL BE IN THE 60S. ONCE THE FRONT
PASSES...COOLER AND LESS HUMID WEATHER WILL PREVAIL. HIGHS
TOMORROW WILL BE IN THE 70S.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
HAVE ISSUED A ADVISORY FOR HIGH HEAT INDEX CONDITIONS WITH INDICIES
AROUND 100F THIS AFTERNOON IN THE TROPICAL TYPE OF AIRMASS. A SEVERE
THUNDERSTORM WATCH HAS ALSO BEEN ISSUED INTO THIS EVENING AS
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER THE
FORECAST AREA WITH SPC MESOANALYSIS CAPES EXCEEDING 5000 J/KG AT
19Z. ALSO...DTX 18Z CAPE WAS OVER 5000. STORMS WERE JUST STARTING TO
BREAK THROUGH A WEAKER CAP OVER LOWER MICHIGAN AND NE IL AT MID
AFTERNOON. EXPECT THE POTENTIAL FOR SEVERE STORMS TO INCREASE LATE
THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT APPROACHES AND IS
ABLE TO BREAK THROUGH A STRONGER CAP FURTHER SOUTH. NAM 12 KM AND HI
RES ARW APPEAR TO BE HANDLING THIS SCENARIO THE BEST OF MODELS...
ALTHOUGH THE ACTUAL CAP MAY BE STRONGER THAT WHAT THE ARW IS SHOWING
OVER INDIANA. GIVEN THE HIGH CAPE...A HIGH WET BULB ZERO HEIGHT AND
LOW BULK/SHEAR...STORM ORGANIZATION LOOKS MORE MARGINAL WITH
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE GREATEST THREATS. MUCH
COOLER AND DRIER AIR WILL SPREAD INTO THE AREA FROM THE NORTHWEST
LATE TONIGHT AND SATURDAY...WITH PRECIPITATION ENDING FROM THE
NORTHWEST TO THE SOUTHEAST.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
COOL POST FRONTAL HIGH PRESSURE SYSTEM OVER THE PLAINS AT THE START
OF THE PERIOD WILL MOVE E-NE TO THE NERN U.S. BY SUNDAY NIGHT
PROVIDING FAIR WEATHER/LIGHT WINDS WITH JUST PATCHY CU/STRATO CU
SUNDAY-MONDAY. TEMPS SHOULD BE A BIT BLO NORMAL FOR THE SECOND HALF
OF THE WEEKEND WITH LOWS SATURDAY NIGHT IN THE U40S/L50S AND HIGHS
SUNDAY IN THE L-M70S. RETURN FLOW/AIRMASS MODIFICATION SHOULD RESULT
IN A SLIGHTLY WARMER TEMPS SUNDAY NIGHT/MONDAY WITH RIDGING
PROVIDING CONTINUED DRY/STABLE CONDITIONS. A SHRTWV IS EXPECTED TO
MOVE EAST FROM THE PLAINS IN ZONAL FLOW TO THE GRTLKS TUE/WED.
MEDIUM RANGE MODELS HAVE CONSIDERABLE DIFFERENCES ON STRENGTH/TIMING
OF THIS SYSTEM SO POPS TUE-WED PRBLY CAN EVENTUALLY BE WHITTLED DOWN
TO A 12HR PERIOD OR TWO, BUT MODEL CONSISTENCY LACKING TO DO THAT
ATTM.
FLOW ALOFT SHOULD BECOME MORE AMPLIFIED BY LATE NEXT WEEK AS A
SERIES OF STRONG SHRTWVS DIG SE FROM SWRN CANADA INTO THE CENTRAL
CONUS WITH SUBSEQUENT UPR TROF THEN PROGRESSING SLOWLY EAST. MEDIUM
RANGE MODELS HAVE CONSIDERABLE DIFFERENCES IN TIMING/STRENGTH OF
INDIVIDUAL SHRTWVS AND AMOUNT OF AMPLIFICATION SO CONFIDENCE FAIRLY
LOW BUT STILL SOME POTENTIAL FOR SHOWERS INTO THU BEFORE STRONG HIGH
RIDGES INTO OUR AREA FROM THE NW THU NGT AND FRIDAY. NEAR NORMAL
TEMPS MUCH OF THE WEEK SHOULD TURN UNSEASONABLY COOL BY LATE WEEK AS
UPR TROF MOVES IN WITH LOWS IN THE 40S AND HIGHS IN THE 60S BY THE
END OF THE PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 211 PM EDT FRI SEP 5 2014
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER NRN
INDIANA WITH SPC MESOALALYSIS CAPES BETWEEN 4000 AND 5000 J/KG AT
17Z. A COLD FRONT WAS APPROACHING FROM THE WEST...ALONG WITH A WEAK
UPPER LEVEL SYSTEM. THIS PAIR SHOULD ALLOW CONVECTION TO DEVELOP
RAPIDLY EARLY IN THE TAF PERIOD GIVEN FAVORABLE UPPER LEVEL
SUPPORT AND PLENTY OF CONVECTIVE ENERGY. KEPT A TEMPO GROUP FOR
THUNDER EARLY IN THE TAF PERIOD. OTHERWISE...MUCH COOLER AND DRIER
AIR WILL SPREAD INTO THE REGION. KEPT SOME POST FRONTAL MVFR
CLOUDS LATE IN THE TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ078>081.
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EDT FRI SEP 5 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-061945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO THE LOWER 90S TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-061945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO AROUND 90 DEGREES TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG RIP CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE ON SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 PM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WIND GUSTS...HAIL...AND LOCALLY HIGHER WAVES. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE INTO SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT FRI SEP 5 2014
INZ013-015-052130-
FULTON IN-PULASKI IN-
349 PM CDT FRI SEP 5 2014
...STRONG THUNDERSTORMS MOVING TOWARD PULASKI AND NORTHWESTERN FULTON
COUNTIES...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WINAMAC...MOVING EAST
NORTHEAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS ARE LIKELY WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
PULASKI...
RIPLEY...
STAR CITY...
VANMETER PARK AND LAWTON...
LAKE BRUCE...BRUCE LAKE STATION AND DELONG...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING/900 PM EDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN
MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4117 8651 4117 8643 4099 8634 4092 8675
4103 8684
TIME...MOT...LOC 2050Z 248DEG 20KT 4100 8673
JBALLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 3 N STEVENSVILLE 42.05N 86.52W
09/05/2014 M48 MPH BERRIEN MI MESONET
&&
SKIPPERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 PM EDT FRI SEP 5 2014 INZ014>016-052215- FULTON IN-KOSCIUSKO IN-MARSHALL IN- 529 PM EDT FRI SEP 5 2014 ...STRONG THUNDERSTORMS MOVING TOWARD WESTERN KOSCIUSKO...SOUTHERN MARSHALL AND NORTHWESTERN FULTON COUNTIES... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CULVER...OR 12 MILES NORTHWEST OF ROCHESTER...MOVING EAST NORTHEAST AT 30 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ARGOS... BOURBON AND MENTONE... RUTLAND... WALNUT AND TIOSA... TALMA AND INWOOD... OLD TIP TOWN AND TIPPECANOE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4141 8592 4118 8589 4110 8644 4124 8647 TIME...MOT...LOC 2129Z 249DEG 28KT 4117 8637 JBALL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
533 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 NW BRIDGMAN 41.98N 86.62W
09/05/2014 M48 MPH LMZ043 MI BUOY
&&SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 535 PM EDT FRI SEP 5 2014 INZ006-007-MIZ079-080-052215- BRANCH MI-LAGRANGE IN-ST. JOSEPH MI-STEUBEN IN- 535 PM EDT FRI SEP 5 2014 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN ST. JOSEPH... SOUTHWESTERN BRANCH...NORTHWESTERN STEUBEN AND NORTHEASTERN LAGRANGE COUNTIES... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF BRONSON...OR NEAR LAGRANGE...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE LIKELY WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... BRONSON... BRIGHTON AND FAWN RIVER... MONGO... ORLAND AND LAKE GAUGE... GILEAD AND NEVADA MILLS... EAST GILEAD... THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 3 AND 16. THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 119 AND 143. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4199 8496 4172 8501 4164 8544 4178 8546 TIME...MOT...LOC 2135Z 246DEG 28KT 4172 8537 JBALL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
539 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL N PLYMOUTH 41.34N 86.31W
09/05/2014 M0.25 INCH MARSHALL IN EMERGENCY MNGR
PEA SIZED HAIL GUMWOOD ROAD AND 15TH ROAD.
&&
LEWISThe Northern Indiana radar (KIWX), 36 km away, was scanning. The volume nearest the first event began at 21:40 UTC.
8 hail, 8 thunderstorm wind. Local standard time, as filed.
Hail to one and one half inch diameter fell.
Local officials reported trees were blown down onto Old U.S. 30 between County Roads 750 and 800 West.
An off duty NWS employee reported several large tree limbs down in the area.
Local officials reported treed were blown down at the intersection of County Roads 1050 North and 350 East.
Emergency management officials reported several trees down in the area.
Emergency management officials reported trees and tree limbs down.
Emergency management officials reported a tree was blown down just south of Highway 120.
Hail lasted for three minutes at the Angola High School.
The public recorded a 59 mph wind gust.
Emergency management officials reported wind gusts to 60 mph and several four to five inch diameter tree limbs down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2014Every state in 2014This day in weather historyWarnings in Indiana, September 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 541233, 541236, 541237, 541238, 541239, 541528, 541529, 541530, 541531, 541240, 541241, 541532, 541533, 541242, 541534, 541535.